# SDR VNAA0411004

- Difficulty date: November 16, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N262PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7962
- Aircraft time: 455 hours, 454 cycles
- Engine: Ge CF343B1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 299K631
- Part serial: 42061682
- Condition: Damaged
- Location: Lt Mlg
- Part time: 205 hours, 209 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POST FLIGHT INSPECTION OF THE AIRCRAFT BY THE CREW OF FLIGHT 2293 REVEALED THE LEFT INBOARD MAIN LANDING GEAR RETREADED TIRE HAD SHED APPROXIMATELY HALF ITS TREAD DURING LANDING AT MSP.  UPON FURTHER INVESTIGATION FOD WAS FOUND ON THE LEFT INBOARD FLAP AND ON THE NR 1 ENGINE FAN BLADES.  PSA MAINTENANCE REMOVED AND REPLACED THE LEFT INBOARD MAIN LANDING GEAR WHEEL AND TIRE ASSEMBLY.  THE AIRCRAFT AND ENGINES WERE INSPECTED AND DETERMINED TO BE AIRWORTHY.  THE AIRCRAFT WAS FERRIED TO DAY WHERE PSA MAINTENANCE REMOVED AND REPLACED THE LEFT INBOARD FLAP.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
